MathSciNet Relay Station
MathSciNet bibliographic data
MR272984 28.70 (57.00)
Margulis, G. A. Certain measures that are connected with {\cyr U}-flows on compact manifolds. (Russian) Funkcional. Anal. i Priložen. 4 1970 no. 1, 62–76.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement